RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1979, Volume 24, Issue 3, Pages 449–462 (Mi tvp2631)  

Asymptotic expansions for partial moments

D. M. Čibisov

Moscow

Abstract: The aim of the paper is to develop asymptotic expansions for moments of a sum of random vectors given a sum of their first coordinates.
The method consists in justification of formal asymptotic expansion of Chebyshev–Cramer-type for the joint density function.

Full text: PDF file (753 kB)

English version:
Theory of Probability and its Applications, 1980, 24:3, 453–466

Bibliographic databases:

Received: 21.09.1978

Citation: D. M. Čibisov, “Asymptotic expansions for partial moments”, Teor. Veroyatnost. i Primenen., 24:3 (1979), 449–462; Theory Probab. Appl., 24:3 (1980), 453–466

Citation in format AMSBIB
\Bibitem{Chi79}
\by D.~M.~{\v C}ibisov
\paper Asymptotic expansions for partial moments
\jour Teor. Veroyatnost. i Primenen.
\yr 1979
\vol 24
\issue 3
\pages 449--462
\mathnet{http://mi.mathnet.ru/tvp2631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=541359}
\zmath{https://zbmath.org/?q=an:0435.60019|0408.60023}
\transl
\jour Theory Probab. Appl.
\yr 1980
\vol 24
\issue 3
\pages 453--466
\crossref{https://doi.org/10.1137/1124057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KT89400001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2631
  • http://mi.mathnet.ru/eng/tvp/v24/i3/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:134
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021